After i take my second dose at 6:00 i eat supper and all of a sudden i get very lithargic. Its weird. Morning dose is no problem and before i sleep. But that one before supper is very scary too me. Anyone know whats causing this or hve experience??? Please help. I take for anxiety but the second dose gives me anxiety.
Hi fancyfree: If you are having a problem with the dose you take before supper, maybe you could try taking it after you eat, on a full stomach. That hopefully will keep you from getting anxiety with the second dose. You could discuss this with your doctor. Perhaps he might want you to just try taking the morning dose and the bedtime dose, but skip the supper dose, and see how you do. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on diazapam for 4 months now 10 mg 4 times a day is doubling my dose from time to time ok?
Updated 25 Dec 2018 • 7 answers
Updated 9 Oct 2018 • 5 answers
Updated 5 May 2018 • 2 answers
Updated 1 Nov 2018 • 1 answer
Updated 9 Jun 2019 • 2 answers